# SDR AALA2019031199011

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 20,797 hours, 2,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEATS ROWS 27, 28, 29 INOPERATIVE.  FOUND A DISCONNECTED P2 CONNECTOR UNDER SEAT 27E.  CONNECTED IAW WDM 33-51-59. TESTED OK.
